| Model Number |
DISSECTOR, 4.0MM X 13CM |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during the knee arthroscopy, the devices did not rotate freely and especially one ar-8400ds was difficult to rotate.The surgeon switched back and forth between the two shavers because both only ever removed a minimal amount of material.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same devices were used anyway.It was not necessary to switch the surgical technique or do a second surgery.